# SDR 4DPA2021051700002

- Difficulty date: May 17, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N264JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Aircraft time: 31,423 hours, 28,432 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Windshield
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

13000FT 20MINUTES INTO FLIGHT WAS NOT PRESSURING RETURNED TO AIRPORT.  DISCOVERED WINDSHIELD SCREWS LEAKING LOWER CORNER WINDSHIELD JUNCTION RETORQUED HARDWARE PERFORMED AUTO/MANUAL PRESSURIZATION CHECK NO DEFECTS NOTED.
